Subtractive Sets over Cyclotomic Rings: Limits of Schnorr-like Arguments over Lattices

Martin Albrecht, Russell Lai

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1792 Downloads (Pure)
Original languageEnglish
Title of host publicationCRYPTO 2021
PublisherSpringer
Pages519-548
Number of pages30
ISBN (Electronic)978-3-030-84245-1
ISBN (Print)978-3-030-84244-4
DOIs
Publication statusE-pub ahead of print - 11 Aug 2021

Publication series

NameLecture Notes in Computer Science
PublisherSpringer

Cite this